Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Synchronism in a metapopulation model
Autore:
Silva, JAL; De Castro, ML; Justo, DAR;
Indirizzi:
Univ Fed Rio Grande Sul, Dept Matemat Pura & Aplicada, Porto Alegre, RS, Brazil Univ Fed Rio Grande Sul Porto Alegre RS Brazil Porto Alegre, RS, Brazil
Titolo Testata:
BULLETIN OF MATHEMATICAL BIOLOGY
fascicolo: 2, volume: 62, anno: 2000,
pagine: 337 - 349
SICI:
0092-8240(200003)62:2<337:SIAMM>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
SINGLE-SPECIES POPULATIONS; SPATIOTEMPORAL CHAOS; DENSITY-DEPENDENCE; LINKED POPULATIONS; SPATIAL STRUCTURE; DYNAMICS; DISPERSAL; STABILITY; EXTINCTION; MAP;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
25
Recensione:
Indirizzi per estratti:
Indirizzo: Silva, JAL Univ Fed Rio Grande Sul, Dept Matemat Pura & Aplicada, Av BentoGoncalves 9500, Porto Alegre, RS, Brazil Univ Fed Rio Grande Sul Av Bento Goncalves 9500 Porto Alegre RS Brazil
Citazione:
J.A.L. Silva et al., "Synchronism in a metapopulation model", B MATH BIOL, 62(2), 2000, pp. 337-349

Abstract

We consider a spatially explicit metapopulation model with interaction among the two nearest neighbors to relate, with a simple mathematical expression, chaos in the local, uncoupled, populations, the degree of interaction among patches, size of the metapopulation, and the stability of the synchronized attractor. Since synchronism is strongly correlated with extinction, our results can provide useful information on factors leading to population extinction. (C) 2000 Society for Mathematical Biology.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 06:57:40